Zur expliziten Lösung nicht orthogonaler Randwertprobleme.

H. Pollaczek-Geiringer

Mathematische Annalen (1923)

  • Volume: 90, page 292-317
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pollaczek-Geiringer, H.. "Zur expliziten Lösung nicht orthogonaler Randwertprobleme.." Mathematische Annalen 90 (1923): 292-317. <http://eudml.org/doc/159033>.

author = {Pollaczek-Geiringer, H.},
journal = {Mathematische Annalen},
pages = {292-317},
title = {Zur expliziten Lösung nicht orthogonaler Randwertprobleme.},
url = {http://eudml.org/doc/159033},
volume = {90},
year = {1923},

AU - Pollaczek-Geiringer, H.
TI - Zur expliziten Lösung nicht orthogonaler Randwertprobleme.
JO - Mathematische Annalen
PY - 1923
VL - 90
SP - 292
EP - 317
UR - http://eudml.org/doc/159033
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.